Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what's happening to my mind CtrlAlt n Del

Posted by JohnX2 on June 9, 2002, at 1:50:06

In reply to what's happening to my mind, posted by CtrlAlt n Del on June 8, 2002, at 20:31:10

>
> Currently on gabapentin 300 x3 daily (also 225 efexor xl)..I try and remember to take every 5 or 6 hours but if I'm late say a couple of hours I get intense fear/dread paranioa almost I guess psychotic .
> Does this drug have withdrawal as it leaves body quickly or I'm wondering if my general mental health is getting worse.
> On the drug Im still often severelyb depressed but the relief from anxiety is wonderful my memory is very bad.
> Feels like I'm losing my mind but not worried about it if you know what I mean..hoping this makes some sense : )
> Thanks


Hey, gabapentin is a good med.

The crummy 1/2 like (time to leave the body) can make it
difficult to dose. It shoots through your body really
quickly, straight through the kidney. I found that if
I didn't take the medicine exactly 8 hrs apart then I got
a really bumpy ride. You are right, you can definately
experience withdrawl effects shortly after it wears out and
then more side effects when you restart the medicine.

Best to try to really keep track of the dosing schedule to
ensure the medicine is at a steady level in your body at
all times.

Don't worry. Just stay on top of the dosing schedule and
you'll do fine.

Regards,
John


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX2 thread:109206
URL: http://www.dr-bob.org/babble/20020602/msgs/109233.html